It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: copaxone side effects

Re: copaxone side effects

[ Back to Messages ]

Message

Posted by Danise Howard on September 07, 2000 at 01:21:31:

In Reply to: Re: copaxone side effects posted by chris on August 29, 2000 at 03:13:38:

:
: : Even half doses of Avonex made me feel terrible, but Copaxone gave me some of the same side effects, just milder—-whole-body aching and tiredness. They seem to be subsiding a bit after two weeks, even though I'm stll knocked out. My ex neurologist suggested that the symptoms were a result of an emotional reaction. Any similar reactions out there?
: The only side effect I have is embarassing...my breasts leak. My wonderful Dr said only 3% of women have this problem. I am back to 100% and have been since about a month after I started it. I really think its working for me.
I have been on Copaxone for several years and have experienced only one terrible reaction: wasn't able to breathe temporarily....Thank God that didn't last long. And the typical injection site reactions. I have been one of the very fortunate people in that regard. Best of luck to anyone who is taking it! My exacerbations are becoming more and more frequent but I feel that has nothing to do with the Copaxone! I have been diagnosed with relapsing remitting MS since 1991 and have had symptoms since 1988. Guess that's a blessing in disguise! Good Luck to all!



Follow Ups




All times are GMT -7. The time now is 02:29 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!